Side Effects of Statins – Here’s one side effect nobody is talking about…
There’s a lot of talk about the side effects of statins. I am definitely not a fan of these drugs…lipitor just about killed my husband, Rob. He had almost every side effect they list (even in the teeny tiny mice type writing…you know, the side effects they really don’t want you to read)…from muscle tissue pain and weakness to elevated sugar levels to brain fog and so on.
Check out this article! It begins by saying,
“While the psychological side effects of drugs are often overlooked, they can present serious problems. Such is the case with statins, which pose a danger to those who take them as well as to the public at large. New research links them to aggression in women, a finding that adds to the data indicating they can have a negative influence on the mind, even causing suicidal impulses and homicidal behavior.”
This is very frightening! I know another on of the side effects of statins Rob experienced was waves of debilitating hopelessness; very dark, disturbing feelings that have stopped since he got off the statins.
If you decide, with your doctor’s guidance, to get off statins, keep in mind it takes quite a while for them to get out of your system and for the side effects to cease. I suggest you look at all the side effects listed on your prescription package and list the ones, if any, that you are experiencing. Then talk with your doctor.
Rob was able to stop taking his statins because he changed his diet to raise his HDL (good cholesterol) and lower his LDL (“bad” cholesterol). He still eats fabulous food, and we wouldn’t go back for the world. In fact, stay tuned, because you’ll be able to join our Healthy Eating Club in the near future. Very exciting!
Did you know your body needs cholesterol? It’s necessary for your body to function, but that’s a topic for another post… for now, please check out this article. It could save your life!
Helping You Achieve Major Wellness in Your Life!
Cheryl A Major, CNWC